Regulated growth in random environments

Research output: Contribution to journalArticlepeer-review

Abstract

Conditions for extinction, convergence to a stationary distribution and attaining a carrying capacity are given for stochastic versions of the logistic growth process.

Original languageEnglish
Pages (from-to)19-26
Number of pages8
JournalJournal of Mathematical Biology
Volume3
Issue number1
DOIs
StatePublished - Mar 1976
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics
  • Agricultural and Biological Sciences (miscellaneous)
  • Modeling and Simulation

Fingerprint

Dive into the research topics of 'Regulated growth in random environments'. Together they form a unique fingerprint.

Cite this